# SDR ASMF20190109010

- Difficulty date: November 20, 2018
- Submitted: January 9, 2019
- Operation: Air carrier
- Aircraft: N342AM
- Make and model: Boeing 737-800
- Aircraft serial: 34262
- Aircraft time: 42,715 hours, 18,980 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Mount
- Condition: Failed
- Location: Weather Radar
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DUE TO DURING TAXING, THE EICAS MESSAGE WXR FAIL WAS SHOWN; MAINTENANCE PERSONNEL PERFORMED INSPECTION DETECTING MBA 4A MOUNTING TRAY FAILED IAW AMM 34-42; SO THE WEATHER RADAR R/T MOUNT WAS REPLACED P/N: 2041213-0413 S/N: MBA4A-08195 IAW AMM 34-43, TESTED CORRECT.
